It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was prescribed minocycline for acne when I was 12 years old, in late 2004. I was on it for approximately a year. During and after taking it, I noticed my stool would have blood in it, but not very much. Then, in November of 2007, my stool became out of control and I started going 20-30 times a day. I was diagnosed with ulcerative colitis subsequently. I believe that the antibiotic effect of the minocycline wiped out my gut flora and caused an imbalance of and depletion of bacteria in my colon, causing the onset of my colitis. Has this happened to anybody else, ulcerative colitis or Crohn's?
I can't speak to the ulcerative colitis, but if I had it to do over again, I would have chosen not to go on antibiotics for my acne. I was on Minocycline for years. My wisdom teeth actually came in BLACK. They were healthy enough, but they were the color black. In looking at the side effects of medications in this family, I realized that the constant use of the Minocycline wasn't good. As an adult, I've had some chronic health problems that I attribute to the years on antibiotics. They can really mess with the balance in the body.

I have digestive issues also and wish you well.





All times are GMT -7. The time now is 12:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!